Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Have pain in right side and causes depression. Eases of on taking PPI. Suggestions?

Every so often I have had some pain usually in right side. 2004 I went in and told to ease off too much coffee and advil . No problems until spring 2012, like heartburn but lower, seems to move around. Prescribed PPI - worked instantly, no problems eventually stopped taking in May or so. Feeling returned late Nov. not as bad, resumed PPI, the pain is not intense, but like a dull ache. When I notice it tends to depress me, sometimes I wonder if it is in my mind. Thanks.
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Dec 2014
Hello pgibbons
Welcome to HCM
Pain responding to PPI omeprazole was most likely due to anygastritis or acidity.
And its a burning pain mainly in epi gastric region. But as your pain has recurred and it is not responding to ppi and it's dull aching type, then most likely it's due to some other cause.
Visit a good doctor and get endoscopy done to rule out any pathology. If no lesion found then most likely some there's nothing abnormal.
Good luck
Take care
Answered: Thu, 28 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor